Alert archive / North Carolina / Gale Warnings in 2018
Gale Warning 7, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Oct 20, 2018, 2:57 AM EDT. It took effect at Oct 21, 2018, 1:00 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 2:57 AM EDT (06:57 UTC)
- In effect from
- Oct 21, 2018, 1:00 AM EDT
- Expired
- Oct 21, 2018, 12:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
957 WHUS72 KILM 200657 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 257 AM EDT Sat Oct 20 2018 ...Gale Force Gusts Expected Saturday Night and Sunday Morning... AMZ250-252-201900- /O.UPG.KILM.GL.A.0004.181021T0500Z-181021T1600Z/ /O.NEW.KILM.GL.W.0007.181021T0500Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 257 AM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EDT SUNDAY... The National Weather Service in Wilmington has issued a Gale Warning, which is in effect from 1 AM to noon EDT Sunday. The Gale Watch is no longer in effect. * WINDS...Northwest 20 to 30 kt with frequent gusts to 35 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-201900- /O.NEW.KILM.SC.Y.0046.181021T0300Z-181021T1800Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 257 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... The National Weather Service in Wilmington has issued a Small Craft Advisory, which is in effect from 11 PM this evening to 2 PM EDT Sunday. * WINDS...Northwest 20 to 30 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
710 WHUS72 KILM 201650 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1250 PM EDT Sat Oct 20 2018 ...Gale Force Gusts Expected Saturday Night and Sunday Morning... AMZ250-252-210500- /O.CON.KILM.GL.W.0007.181021T0500Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1250 PM EDT Sat Oct 20 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT SUNDAY... * WINDS...Northwest 20 to 30 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-210500- /O.CON.KILM.SC.Y.0046.181021T0300Z-181021T1800Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1250 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... * WINDS...Northwest 20 to 30 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
146 WHUS72 KILM 201943 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 343 PM EDT Sat Oct 20 2018 ...Gale Force Gusts Expected Saturday Night and Sunday Morning... AMZ250-252-210500- /O.CON.KILM.GL.W.0007.181021T0500Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 343 PM EDT Sat Oct 20 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT SUNDAY... * WINDS...Northwest 20 to 35 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-210500- /O.EXT.KILM.SC.Y.0046.181021T0300Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 343 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... * WINDS...Northwest 20 to 30 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
782 WHUS72 KILM 210359 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1159 PM EDT Sat Oct 20 2018 ...Gale Force Gusts Expected Tonight and Sunday Morning... AMZ250-252-211400- /O.CON.KILM.GL.W.0007.181021T0500Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1159 PM EDT Sat Oct 20 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS...Northwest 20 to 35 kt, gusts to 40 kt offshore. * SEAS...3 to 6 feet, 7 ft outer portion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-211400- /O.CON.KILM.SC.Y.0046.000000T0000Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1159 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...North 20 to 30 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 8
499 WHUS72 KILM 210707 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 307 AM EDT Sun Oct 21 2018 ...Gale Force Gusts Expected Tonight and Sunday Morning... AMZ250-252-211515- /O.CON.KILM.GL.W.0007.000000T0000Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 307 AM EDT Sun Oct 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...Northwest 20 to 30 kt. * SEAS...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-211515- /O.CON.KILM.SC.Y.0046.000000T0000Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 307 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...North 20 to 30 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
860 WHUS72 KILM 211447 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1047 AM EDT Sun Oct 21 2018 ...Gale Force Gusts Expected Tonight and Sunday Morning... AMZ250-252-211600- /O.CON.KILM.GL.W.0007.000000T0000Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1047 AM EDT Sun Oct 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-212200- /O.CON.KILM.SC.Y.0046.000000T0000Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1047 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...North 15 to 25 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
158 WHUS72 KILM 211449 CCA MWWILM URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Wilmington NC 1049 AM EDT Sun Oct 21 2018 ...Gale Force Gusts Expected Tonight and Sunday Morning... AMZ250-252-211600- /O.COR.KILM.GL.W.0007.000000T0000Z-181021T1600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1049 AM EDT Sun Oct 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...North 20 to 30 kt with gusts up to 35 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ254-256-212200- /O.COR.KILM.SC.Y.0046.000000T0000Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1049 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...North 15 to 25 kt. * SEAS...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
288 WHUS72 KILM 211557 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1157 AM EDT Sun Oct 21 2018 AMZ250-252-212200- /O.EXP.KILM.GL.W.0007.000000T0000Z-181021T1600Z/ /O.NEW.KILM.SC.Y.0047.181021T1600Z-181021T2200Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1157 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT NOON EDT TODAY... The National Weather Service in Wilmington has issued a Small Craft Advisory, which is in effect until 6 PM EDT this evening. * WINDS...North 15 to 25 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ254-256-212200- /O.CAN.KILM.SC.Y.0046.000000T0000Z-181021T2200Z/ /O.NEW.KILM.SC.Y.0047.181021T1600Z-181021T2200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1157 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... The National Weather Service in Wilmington has issued a Small Craft Advisory, which is in effect until 6 PM EDT this evening. * WINDS...North 15 to 25 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Oct 19, 9:22 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Oct 19, 9:22 PM EDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
922 PM EDT Fri Oct 19 2018
.SYNOPSIS...
Warm and moist air will return tonight and Saturday with
increasing clouds and chance of showers ahead of an approaching
cold front. The cold front will move through the area Saturday
night followed by Canadian high pressure Sunday, bringing below
normal temperatures to the region through next week. Chances for
rain late next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 0922 PM Friday...IR satellite imagery shows lower level
clouds invof a lower level surface convergence zone as it
continues to skirt the coast overnight tonight ahead on a cold
frontal system. Cold frontal passage anticipated to move across
the area late Saturday. Increasing cloud cover and chances for
precipitation are possible. Latest model soundings show some
instability in the profile, especially over the coastal waters,
conducive to producing some thunder within developing showers
Saturday afternoon. Shower activity along the coast and over the
coastal waters expected to diminish with the frontal passage
Saturday night.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...'Cold Air Advection' the chief headline this
period, in wake of frontal passage Saturday night, and strong
gradient flow early Sunday, enough so, warranting a Gale Watch
offshore, and gusty NW-N coastal winds Saturday and Sunday morning.
The bulk of showers, will be offshore and moving seaward, a few
lingering along the coast into daybreak Sunday. Sharp drying aloft
will scour and dry the low levels Sunday, and CAA ongoing. Max-T
values will just crack 60 degrees most localities with assistance
from from sunshine. Chilly lows to begin Monday, upper 30s inland,
and 40s along the coastal zones, although lighter winds, as the high
nears the area. Being the strongest winds since Michael, it's
possible a few dangling limbs, leaned or weakened trees could still
drop or topple.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 300 PM Friday...High pressure settling over the Carolinas
on Mon will keep cool and dry weather with temps in the mid 60s
under bright sunshine. By Tues the high will shift off shore as
a dry cold front approaches from the NW. A bit of moisture may
be drawn up ahead of this front with some clouds and pcp
possible, mainly along the SC coast or off shore. Inland areas
from I-95 west, may not see any effects from this dry cold
front.
Another large area of high pressure will build behind the front
through mid week with a push of cooler and drier air Wed into
Thurs. Models still indicating a wedge pattern setting up for
late Thurs into Fri with clouds and pcp spreading northward as
low pressure moves across the Southeast. Latest model runs show
low deepening off the Southeast coast heading into next weekend
with a decent amount of rainfall possible Fri or Sat. Expect
lows in the 40s inland and in the 50s along the coast through
much of next week. Temps will be in the 60s inland to closer to
70 along the coast.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
As of 00Z...Cold front approaching our area tomorrow night will
lead to low cloud decks and gusty winds ahead of front. MVFR,
possibly IFR, stratus is expected at coastal terminals
overnight/early morning, but should lift around daybreak.
Southerly winds overnight around 5 knots will veer to
southwesterly winds by tomorrow morning, increasing to around 10
knots with gusts up to 20 knots across our area. Low ceilings
ahead of front could bring terminals into MVFR conditions early
afternoon tomorrow through the evening, with chance of showers
after 16Z through end of TAF period.
Extended Outlook...Cold front pushes through area at end of
TAF period,drying out clouds and removing precip chances.
Conditions improve to VFR Sunday through early next week.
&&
.MARINE...
NEAR TERM /THROUGH SATURDAY/...
As of 0922 PM Friday...Surface wave lifting north across the
waters overnight will give way to high pressure building in from
the east. Resulting southerly flow will be in the 10 to 15 kt
range into Sat morning before gradient starts to become more
defined and southwest winds increase to 15 to 20 kt. Seas
running 2 to 3 ft through the overnight will start increasing as
southwest flow picks up. By the end of the period seas will be
3 to 5 ft with outside shot at some isolated 6 ft well away from
shore.
SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...Increasingly dangerous marine environment this
period as a strong cold frontal passage brings Gale force gusts
Saturday night and Sunday morning. Gusts to 40 kt not out of the
question as the cold air breaks out over the milder ocean waters. As
such, a 'Gale Watch' has been raised from Cape Fear northward for
this post frontal surge of wind. The slight offshore trajectory will
limit sea-height growth over the 0-20 nm waters, but outer portions
may see 6-7 feet. The sea spectrum will be dominated by north waves
every 6 seconds, making for steep and treacherous wave faces. Winds
will ease by Sunday afternoon, as the center of the approaching high
nears the area.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 300 PM Friday...Cool Canadian high pressure will settle
over the waters on Mon with center just inland and north before
shifting further off shore through Tues. A dry cold front will
cross the water Tues night with another large area of high
pressure building down through mid week. This will produce light
and more variable and veering winds Mon into Tues, 10 kts or
less with seas less than 3 ft.
A northerly surge behind cold front will produce a fairly rapid
increase in winds and seas late Wed into Wed night. The cold
air rushing over the warmer waters will keep the marine layer
well mixed with gusty northerly winds Wed night into Thurs. N-NE
winds will increase to 15 to 25 kts with SCA conditions possible
Wed night.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Beach Hazards Statement from 6 AM EDT Saturday through
Saturday evening for NCZ110.
MARINE...Gale Watch from late Saturday night through Sunday morning for
AMZ250-252.
&&
SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MJC/SRP
LONG TERM...RGZ
AVIATION...VAO
MARINE...MKHazardous weather outlook, Oct 20, 2:57 AM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 257 AM EDT Sat Oct 20 2018 NCZ087-096-099-105>109-SCZ017-023-024-032-033-039-054>056-058-059- 210700- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Coastal Horry- Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry- 257 AM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-210700- Coastal Brunswick- 257 AM EDT Sat Oct 20 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ254-256-210700- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 257 AM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A small craft advisory is expected Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-210700- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 257 AM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EDT SUNDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 2:57 AM EDT | Small Craft Advisory | ILM | 33 hr | |
| Oct 20, 7:45 PM EDT | Beach Hazards Statement | ILM | New Hanover, Pender | 24 hr |
Nearby
Gale Warnings in North Carolina, 2018Every gale warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.